This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters To the Editor

Hypomanic Episodes After Receiving Ziprasidone: An Unintended “On-Off-On” Course of Treatment

Article Abstract

Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: Thus far, 2 case studies have reported on a total of 6 patients with hypomania possibly induced by the atypical antipsychotic ziprasidone,1,2 although it should be noted that none of these published cases can prove that hypomania was caused by ziprasidone. Here, I present a case that may be seen as supportive of such a causal relation.

 


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 65

Quick Links: Bipolar Disorder